• Users Online: 81
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2019 | Volume:  33 | Issue Number:  2 | Page:  76-82

ORIGINAL ARTICLE

Risk of cancer in patients with eating disorders: A population-based study
Liu Yi-Chun, Lu Mong-Liang, Chen Ko-Jung, Yang Yao-Hsu, Chen Vincent Chin-Hung

Number of times this article was viewed 1172
Number of times this article has been printed  from the site 110
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article